# SDR AALA20061364

- Difficulty date: December 23, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROW 20 DEF FORWARD INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROW 20DEF FORWARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
